Google Scholar: cites
Tissus plats et feuilletages homogènes sur le plan projectif complexe
Bedrouni, Samir
Marín Pérez, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Títol variant: Flat webs and homogeneous foliations on the complex projective plane
Data: 2018
Resum: The aim of this work is to study the foliations on the complex projective plane with flat Legendre transform (dual web). We establish some effective criteria for the flatness of the dual d-web of a homogeneous foliation of degree d and we describe some explicit examples. These results allow us to show that up to automorphism of P2C there are 11 homogeneous foliations of degree 3 with flat dual web. We will see also that it is possible, under certain assumptions, to bring the study of flatness of the dual web of a general foliation to the homogeneous framework. We get some classification results about foliations with non-degenerate singularities and flat Legendre transform.
Resum: Le but de ce travail est d'étudier les feuilletages du plan projectif complexe ayant une transformée de Legendre (tissu dual) plate. Nous établissons quelques critères effectifs de la platitude du d-tissu dual d'un feuilletage homogène de degré d et nous décrivons quelques exemples explicites. Ces résultats nous permettent de montrer qu'à automorphisme de P2C près il y a 11 feuilletages homogènes de degré 3 ayant cette propriété. Nous verrons aussi qu'il est possible, sous certaines hypothèses, de ramener l'étude de la platitude du tissu dual d'un feuilletage inhomogène au cadre homogène. Nous obtenons quelques résultats de classification de feuilletages à singularités non-dégénérées et de transformée de Legendre plate.
Resum: Resum.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió acceptada per publicar
Matèria: Tissu ; Platitude ; Transformation de LEGENDRE ; Feuilletage homogène
Publicat a: Bulletin de la Société Mathématique de France, Tome 146, Fasc. 3 (2018) , p. 479-516, ISSN 0037-9484

DOI: 10.24033/bsmf.2764


Postprint
31 p, 451.5 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2017-04-07, darrera modificació el 2022-11-29



   Favorit i Compartir